nerc.ac.uk

Response of the Southern Ocean to the Southern Annular Mode: Interannual Variability and Multidecadal Trend

Treguier, A.M.; Le Sommer, J.; Molines, J.M.; de Cuevas, B.. 2010 Response of the Southern Ocean to the Southern Annular Mode: Interannual Variability and Multidecadal Trend. Journal of Physical Oceanography, 40 (7). 1659-1668. 10.1175/2010JPO4364.1

Full text not available from this repository. (Request a copy)
Item Type: Publication - Article
Digital Object Identifier (DOI): 10.1175/2010JPO4364.1
ISSN: 0022-3670
Date made live: 02 Sep 2010 15:52 +0 (UTC)
URI: http://nora.nerc.ac.uk/id/eprint/263093

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...